Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
worm

Azelaic Acid

I definetly wouldnt reccomend it! Azelic acid will basically burn off skin cells but it will irritate the hell out of accutane induced skin. Depends on how you react to the drug i suppose, if you find yourself feeling itchy or flushed then definetly not.

I'm pretty sure your not supposed to use any harsh topicals while on the drug, most would agree.

Share this post


Link to post
Share on other sites

I feel I am fine when I use Azelaic acid products like acnederm etc .... is it really so bad to do so...??

Share this post


Link to post
Share on other sites

Accutane makes your skin more sensitive. Some people, especially those on low dose, early in a course, or with very non-sensitive skin are sometimes able to tolerate topicals and Accutane at the same time. But it's not recommended because most people cannot use topicals while on Accutane without greatly increasing irritation and in some cases getting actual chemical burns which is what i'd be concerned about with azelaic in particular.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×